# SDR NSVA2010113

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 33,588 hours, 41,226 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE LEFT OUTBOARD TIRE SHREDDED AND THE LEFT MAIN LANDING GEAR HYDRAULIC LEAK.  REPLACED TIRE, STILL WORKING HYDRAULIC LEAK.
